... medication that can take its place?
Severe hallucinations are occurring, and flexeril is highly suspect, is there perhaps an alternate?
- 28 Dec 2009 by jw112489
- 28 December 2009
Flexeril does not usually cause hallucinations-nervousness and confusion, yes; but not hallucinations. Are you taking any other meds? Maybe on of them is the cause. Also, if I may ask, what type of hallucinations (audial, visual, tactile, or a combination of all 3)? Just wondering. Please post back and I will try and offer help.
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2009 • 3 answers
Updated 10 May 2011 • 5 answers
Updated 6 days ago • 5 answers
Updated 30 Sep 2017 • 1 answer
Posted 9 Nov 2018 • 0 answers